# SDR AALA202412139043

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 34,238 hours, 13,950 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Stuck
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ATTEMPTING TO OPEN COCKPIT FOR LAVE BREAK, THE UPPER AND LOWER STRIKE PLATE WOULD NOT RELEASE AND UNLOCK. THE MIDDLE STRIKE PLATE WORKS. MAINTENANCE REPLACED  COCKPIT DOOR LATCH MECHANISM IAW AMM 52-51-21.
